MathSciNet Relay Station
MathSciNet bibliographic data
MR2416076 (2009m:54061) 54H25 (47H10 54E40)
Kirk, W. A.; Panyanak, B. A concept of convergence in geodesic spaces. Nonlinear Anal. 68 (2008), no. 12, 3689–3696.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement